Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleQuadratic degenerations of odd-orthogonal Schubert varieties
Author(s) Diane E. Davis
TypeArticle in Journal
AbstractThis paper is the second in a series leading to a type B n geometric Littlewood–Richardson rule. The rule will give an interpretation of the B n Littlewood–Richardson numbers as an intersection of two odd-orthogonal Schubert varieties and will consider a sequence of linear and quadratic deformations of the intersection into a union of odd-orthogonal Schubert varieties. This paper describes the setup for the rule and specifically addresses results for quadratic deformations, including a proof that at each quadratic degeneration, the results occur with multiplicity one. This work is strongly influenced by Vakil’s [14].
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404910001465
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume215
Number5
Pages902 - 926
Year2011
Edition0
Translation No
Refereed No
Webmaster